# SDR 180131

- Difficulty date: September 17, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab SF340A
- Aircraft serial: 118
- Aircraft time: 32,130 hours, 32,382 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Motor
- Condition: Inoperative
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLT 4588 PIT-IPT.  DURING CLIMB OUT AND DESCENT FLIGHT CREW NOTICED THAT THE MAIN ELEVATOR WARNING LIGHT WAS ILLUMINATED.  THE CREW FOLLOWED THE QRH AND DISCONNECTED THE AUTO-PILOT, THEY THEN NOTICED THAT THE MAIN ELEVATOR TRIM WAS INOPERATIVE AND NOT TRIMMING AT ALL. A/C RETURNED TO PIT AND TAKEN OUT OF SERVICE AT 1735(LT)
